Inverse coefficient problem fоr a two-dimensional parabolic equation in a domain with free boundary

  • H. A. Snitko


We establish the conditions of unique solvability of the inverse problem of finding the minor coefficient in a two-dimensional parabolic equation in the domain for which the location of a part of its boundary is described by a function in the form of a product of an unknown function of time and a given function of the space variable.
How to Cite
SnitkoH. A. “Inverse Coefficient Problem fоr a Two-Dimensional Parabolic Equation in a domain with Free Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 972-8,
Research articles